PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 69 > pp. 201-217

AN UNCONDITIONALLY STABLE PRECISE INTEGRATION TIME DOMAIN METHOD FOR THE NUMERICAL SOLUTION OF MAXWELL'S EQUATIONS IN CIRCULAR CYLINDRICAL COORDINATES

By X.-T. Zhao, X.-K. Ma, and Y.-Z. Zhao

Full Article PDF (160 KB)

This article is cited by:
  • A 3-D Unconditionally Stable Precise Integration Time Domain Method for the Numerical Solutions of Maxwell's Equations in Circular Cylindrical Coordinates
    Xin-Tai Zhao, Zhi-Gong Wang, Xi-Kui Ma
    International Journal of RF and Microwave Computer-Aided Engineering, NA, 2008
    doi:10.1002/mmce.20344